I was prescribed Sertraline (Zoloft) by my doctor. I was told to take half a pill, 25mg. This was a couple months ago. I haven't started taking it yet because I am taking an anti-arrhythmia drug called Pacerone (Amiodarone). I've had two doctors tell me that such a small dose of Zoloft won't interact with Amiodarone. But my other big worry is if it will make my anxiety and panic worse. I've read many posts here where people tried Zoloft and had to stop because it made them worse. I don't think I could handle it if I felt worse, as I'm at the end of my rope as it is. My life has totally screeched to a halt due to anxiety. I can't work, I can barely leave the apartment, except to go to the doctor. I am so desperate for help, but I seem to have weird reactions to medications. Can anybody tell me a rough percentage of people who have bad reactions to Zoloft versus good reactions? Thanks.
Everyone reacts differently to these meds. What might work for some may not work for others. I have been on 10mg Lexapro since November and have had relief but also have had some side effects. So my Psychiatrist suggested Zoloft. I just started 12mg of Zoloft this week. I will slowly taper of the Lexapro and increase the Zoloft. It is my understanding thru many posts that when starting these meds you may have some increased anxiety at first but it fades in time. I have been also prescribed a very low dosage of Kolonopin .25mg to assist me with any axiety during the transition. Don't allow yourself to suffer. I would give it a try.
Thanks. I really do need some help here, so maybe I will try it and see how it goes. I remember taking something back in 2001 that had me climbing the walls. I think it was Paxil. I even had serious vision problems from it. Not a good thing to pile on top of anxiety. Thanks again.
Mike, read some of my Journal entries, I just started Zoloft last week and I will be increasing to 50mg. first remember to start at 25mg. x 1 week or even 2 weeks, what makes you comfortable, then your dr. will increase to 50mg,
I was on zoloft b4 and it changed my life, short version, I was on xanax a number of years, I would not take another drug, finally gave in and took zoloft, was easy to stop xanax and then the zoloft, (ALONG with therapy) , I got my life back.
this time I am off xanax and just started zoloft last week and will increase this week, I have been journalling about it.
As for side effects, it is different for all, the first time I ever took zoloft, I did not know it was the 50mg and not the 25mg and it buzzed me, but changed that and ALL GOOD.
It can be bad for SOME and nothing for others, I notice we seem to write about the (-) of meds vs the positives and really always remind yourself, you are not any of these people here and as a individual, with your own concerns in life, you can't compare your taking the same med to someone else taking the same med.
keep us posted if you decide to take med, I would really be interested! Always remember you have support here.
Thanks, I really appreciate your insights. I will check your journal out. The idea of getting my life back is very appealing and worth the risk of encountering some side effects. I will start them tomorrow probably. Thanks again.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.